# SDR AALA201909049003

- Difficulty date: September 2, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,723 hours, 33,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SOF EVENT IN MIA, BURNING PLASTIC SMELL THROUGHOUT CABIN. SMOKEY SMELL MORE PROMINENT WHEN PACKS RUNNING. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES JOB CARDS 26L00021001 AND 26L00021002. FOUND APU AIR INTAKE HAD OIL AND SOOT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE RAN AND INSPECTED APU, REMOVED AND INSTALLED APU BLEED VALVE. UNABLE TO FIND ACTIVE LEAKS. ACCOMPLISHED JOB CARD 26L00021004. NO CABIN ODOR NOTED AT THIS TIME.*** (CLOSED)
